# SDR 2007FA0000680

- Difficulty date: July 29, 2007
- Submitted: August 2, 2007
- Operation: General aviation
- Aircraft: N116DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000021
- Aircraft time: 32 hours, 32 cycles
- Engine: PW610FA
- System (JASC): 7933 · Engine Oil Temperature
- Part: Sensor
- Part number: 35C155103
- Part serial: ADXAL000231
- Condition: Faulty
- Location: Oil Temp
- Part time: 32 hours, 32 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENG HIGH OIL TEMPERATURE CAS MESSAGE UPON LANDING. EXCEEDANCE (OIL TEMP) AFTER LANDING-ENGINE SHUTDOWN DURING TAXI. FOUND FAULTY MOT/MOP SENSOR REPLACED WITH NEW UNIT AND OPERATIONALLY CHECKED SATISFACTORY IAW EMM 79-30-04.
